American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] J.-F. Lü, X.-F. Mao and J. J. Zhang. Nakayama automorphism and applications. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Manuel Reyes, Daniel Rogalski and James J. Zhang. Skew Calabi-Yau triangulated categories and Frobenius Ext-algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Nan Gao and Steffen Koenig. Double centraliser property and morphism categories. Proc. Amer. Math. Soc. 144 (2016) 971-981.
Abstract, references, and article information   
View Article: PDF

[4] Kenta Ueyama. Noncommutative graded algebras of finite Cohen-Macaulay representation type. Proc. Amer. Math. Soc. 143 (2015) 3703-3715. MR 3359563.
Abstract, references, and article information   
View Article: PDF

[5] Ji-Wei He, Fred Van Oystaeyen and Yinhuo Zhang. Graded 3-Calabi-Yau algebras as Ore extensions of 2-Calabi-Yau algebras. Proc. Amer. Math. Soc. 143 (2015) 1423-1434.
Abstract, references, and article information   
View Article: PDF

[6] Chrysostomos Psaroudakis, Øystein Skartsæterhagen and Øyvind Solberg. Gorenstein categories, singular equivalences and finite generation of cohomology rings in recollements. Trans. Amer. Math. Soc. Ser. B 1 (2014) 45-95.
Abstract, references, and article information
View Article: PDF

[7] E. Kirkman, J. Kuzmanovich and J. J. Zhang. Invariants of $(-1)$-skew polynomial rings under permutation representations. Contemporary Mathematics 623 (2014) 155-192.
Book volume table of contents   
View Article: PDF

[8] Dieter Happel and Dan Zacharia. A note on sheaves without self-extensions on the projective $n$-space. Proc. Amer. Math. Soc. 141 (2013) 3383-3390.
Abstract, references, and article information   
View Article: PDF

[9] K. R. Goodearl and T. H. Lenagan. Primitive ideals in quantum $SL_3$ and $GL_3$. Contemporary Mathematics 562 (2012) 115-140.
Book volume table of contents   
View Article: PDF

[10] Leonid Positselski. Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence. Memoirs of the AMS 212 (2011) MR 2830562.
Book volume table of contents   

[11] X.-F. Mao and Q.-S. Wu. A criterion for Gorenstein algebras to be regular. Proc. Amer. Math. Soc. 139 (2011) 1543-1552. MR 2763744.
Abstract, references, and article information   
View Article: PDF

[12] A. Braun and C. R. Hajarnavis. Smooth PI algebras with finite divisor class group. Proc. Amer. Math. Soc. 139 (2011) 849-854. MR 2745637.
Abstract, references, and article information   
View Article: PDF

[13] Jiaqun Wei. Generalized Auslander-Reiten conjecture and tilting equivalences. Proc. Amer. Math. Soc. 138 (2010) 1581-1585. MR 2587442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Driss Bennis and Najib Mahdou. Global Gorenstein dimensions. Proc. Amer. Math. Soc. 138 (2010) 461-465. MR 2557164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Amiram Braun, Yuval Ginosar and Amit Levy. Hereditary and maximal crossed product orders. Proc. Amer. Math. Soc. 135 (2007) 2733-2742. MR 2317946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Osamu Iyama. The relationship between homological properties and representation theoretic realization of artin algebras. Trans. Amer. Math. Soc. 357 (2005) 709-734. MR 2095628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Izuru Mori. Homological properties of balanced Cohen-Macaulay algebras. Trans. Amer. Math. Soc. 355 (2003) 1025-1042. MR 1938744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia